# SDR ASMF200709007

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737*
- Aircraft serial: 28262
- Aircraft time: 9,406 hours, 5,420 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Malfunctioned
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 90 KNOTS,TAKEOFF CONFIGURATION WARNING WAS SHOWN. AT PLATFORM, MAINTENANCE PERSONNEL PERFORMED FMCS AND PSEU TESTS IAW MM 34-61-00 AND 32-09-10, ALL CORRECT.
